Schizophrenia.com

Geodon what to expect?

My prescriber has finally decided after weeks to take me off Risperdal because the side effects were too much. He wanted to put me on latuda but insurance won’t cover it, so he said he was going to put me on Geodon (assuming I start at the lowest dose) twice a day. He really didn’t go over this medication too much with me, so i’m curious if anyone is/has been on this med and if you had any bad side effects, or just overall what you think about it. I’ve been stopping and starting so many meds the past few months… currently i’m on Effexor, Klonopin, Lamictal, and Trazodone. Appreciate any feedback!

1 Like

It is light on side effects but can cause QTc prolongation.

1 Like

I’m really hoping that it’s not too bad with side effects. Thanks for your input

Gave me terrible shake’s and Parkinson’s syndrome. Plus terrible headache.

I liked Geodon while I was on it. It was a nice medication for me with very little side effects.

1 Like

Thanks for your reply, I will keep those in mind.

I’ve been on it for nearly 7 years. It has been wonderful for me. I was able to maintain a healthy weight on it and it had minimal side effects. It does a good job of keeping my moods even without making me feel flat.

3 Likes

This makes me feel a lot more hopeful about it. Thanks for your input :slight_smile:

2 Likes

im on geodon, pretty good med, im having no side effect, rare cases there might rapid heart beat.

2 Likes